# SDR ASAA2024120955600

- Difficulty date: December 9, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A568010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. TOP OF FLOOR BEAM CORRODED NEXT TO FITTING, STA 915, LBL 24 GROUNDED - YES. REMOVED AND REPLACED CORRODED P/N# 147A5690-10 INTERCOSTAL IAW B737-800 SRM 51-40-02 & BAC DWG# 147A5680 REV.F REMOVED HAECO DOT. ORIGINAL MAT'L THICKNESS .120, REMOVED .030, REMAINING .090. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1.
